MathSciNet Relay Station
MathSciNet bibliographic data
MR1242382 (94j:11116) 11R42 (11M41)
Murty, M. Ram Selberg's conjectures and Artin $L$-functions. Bull. Amer. Math. Soc. (N.S.) 31 (1994), no. 1, 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement